Calendar

E.g., 10/21/2019
E.g., 10/21/2019

Wednesday, October 23, 2019

Technology Tutor

2:00pm at Mint Hill

Sign up for a 60-minute individual session with a volunteer or staff member to get help with specific computer or e-book questions. Call 704-416-5200, ext. 4 to make an appointment.

Charlotte Mecklenburg Library Presents: On The Table CLT - All Teens Round Table

Please join us for the third annual On the Table Charlotte, a community-wide initiative that brings people together through conversation.

Technology/Job Tutor: 1-on-1 Support Session

3:00pm at Reference Computers at Mountain Island

Sign up for a 60-minute session with Library Staff or a Library Volunteer to get help with computer or internet basics, Microsoft Office, email, ebooks, or job help assistance.

On the Table CLT, Finding Home: Where Do I Belong?

3:00pm at Mint Hill

This is a day for people to come together and talk about our community. All perspectives are welcome. Light refreshments provided.

Teen STEAM 101

3:00pm at Community Room at Steele Creek

Participate in a variety of Science, Technology, Engineering, Art, and Math activities.

STEAM 101: Minute to Win It

3:30pm at Sugar Creek

Participate in a variety of hands-on science experiments, engineering projects, or Math puzzles.

Makerspace Open Hours

4:00pm at Messy Makerspace at ImaginOn: The Joe & Joan Martin Center

Messy Makerspace is open to ages 10-18. 3D printing, vinyl cutting, virtual reality, a heat press, and iMacs with various software are available for use.

Reading Buddies

4:00pm at Mint Hill

If you are between the ages of 5-11, increase your reading confidence, fluency and comprehension by reading aloud with a library volunteer during a 30-minute 1-on-1 session.*Registration is limited

Cooking on a Budget

Learn how to read a cookbook and follow a recipe to become a successful cook! Join other teens for a step-by-step cooking demonstration with Lillian at ImaginOn

Technology Tutors: One-on-One Support Session

4:00pm at Matthews

Sign up for a 60-minute individual session with a volunteer to get help with computer basics, Microsoft Office, Internet, email, or other topics. Call 704-416-5000 option 4 to register.

Reading Buddies

4:30pm at Mint Hill

If you are between the ages of 5-11, increase your reading confidence, fluency and comprehension by reading aloud with a library volunteer during a 30-minute 1-on-1 session.*Registration is limited

Tutoring for Teens

**Math Only**Students in grades 6th-12th or early college program can receive free homework help from volunteers in a 1-on-1 session. Sessions available on a first come, first serve basis.

Davidson Kids Preteen Book Club

4:30pm at Davidson Meeting Room at Davidson

For kids in 4th-6th grade. Join us for a discussion of two books: Field Tripped by Allan Woodrow and/or The Strangers by Margaret Peterson Haddix.Refreshments will be served.

Aspire Community Capital - Community Business Academy

5:00pm at Small Meeting Room at West Boulevard

This is a FREE program for entrepreneurs led by Aspire Community Capital.

1-on-1 Support Session: Technology or Job Search Tutors

Drop in at the Information Desk for a 30-minute individual session with a volunteer or staff member to get help with computer basics, Microsoft Office, Internet, email or other topics, or to find h

STEAM Month: STEAM Night Out!

5:00pm at Storytime Room at University City Regional

Celebrate science, technology, engineering, arts, and mathematics during STEAM month in October. Join us for hands-on STEAM activities.

Chess Club

Chess encourages cooperation, problem solving and strategic thinking skills. Learn chess basics and test your skills in 1-on-1 or group chess games.

Preteen Scene: Beyond the Book / Más allá del libro

5:00pm at Meeting Room at Scaleybark

If you are between the ages of 8 and 11, join us for books and literacy activities that help improve your critical thinking skills. Experience reading in a different way!

Sugar Creek Reading Lab Club

5:00pm at Sugar Creek

Join us each Wednesday at 5pm as we listen to interesting stories while improving literacy and critical thinking skills. A reading incentive or snack provided.

Dewey and Dragons

5:00pm at Storytime Nook at Beatties Ford Road Regional

Dewey and Dragons is Dungeons and Dragons at the library! Enjoy this role-playing game that encourages cooperation, problem solving, letter and word recognition, and critical thinking skills.

Reading Buddies

Increase your child’s reading comprehension, spoken word skills and social interactions with a Reading Buddy session.

Reading Buddies

5:30pm at West Boulevard

If you are between the ages of 5-12, increase your reading confidence, fluency and comprehension by reading aloud with an adult volunteer during a 30-minute 1-on-1 session.

Reading Buddies

If you are between the ages of 5-11, increase your reading confidence, fluency and comprehension by reading aloud with a volunteer during a 30-minute 1-on-1 session at 5:30, 6, or 6:30 p.m.

Teen Book Club: On the Come Up

5:30pm at Hickory Grove

Teens, join us on the 23rd of October at 5:30. We will be discussing On The Come Up by Angie Thomas.

Reading Buddies

Increase your child’s reading comprehension, spoken word skills and social interactions with a Reading Buddy session.

Reading Buddies

6:00pm at West Boulevard

If you are between the ages of 5-12, increase your reading confidence, fluency and comprehension by reading aloud with an adult volunteer during a 30-minute 1-on-1 session.

On the Table Charlotte

6:00pm at Davidson Meeting Room at Davidson

When we come together to learn from and with each other, we have the power to impact our communities.

Technology Tutor: 1-on-1 Session

6:00pm at Study Room A at Hickory Grove

One-on-one computer help sessions with a technology tutor.

On The Table Charlotte: Adults and Teens

Please join us for the third annual On the Table Charlotte, a community-wide initiative that brings people together through conversation.

Spanish / English Conversation Club

6:00pm at Mountain Island

Practice with native speakers. First 45 minutes will be Spanish practice, followed by 45 minutes of English conversation. Feel free to drop in for one or the other, or even better, both!